# SDR AALA202306055357

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A320*
- Aircraft serial: 6973
- Aircraft time: 20,599 hours, 8,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 PASSENGER DOOR DAMPER CYLINDER PRESSURE NOT WITHIN LIMITS. SERVICED L1 PASSENGER DOOR DAMPER CYLINDER TO CORRECT PRESSURE AS PER AMM 52-10-00-614-001-A.
